# SDR S9B2006F00000

- Difficulty date: March 5, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 36,153 hours, 74,217 cycles
- Engine: Pwa PT6*
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Part number: 13A12000015
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF NR: 888-07)LT LWR FINLET REQUIRES CHANGE DUE TO CORROSION.  REMOVED AND REPLACED LT LWR FINLET ASSY IAW MM.(K)
